Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 249, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Sep 11, 2011, 3:32 PM EDT for Steuben County, New York. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2011, 3:32 PM EDT (19:32 UTC)
- Expired
- Sep 11, 2011, 3:58 PM EDT
- In force
- 26 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
County Steuben County, NY
The radar
The Binghamton radar (KBGM), 103 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 3:44 PM EDT | HAIL 0.75 | 2 Sw Addison, NY | DIME SIZE HAIL AT MCDERMOTTS SILVER TOP DINER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1397 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
775
WUUS51 KBGM 111932
SVRBGM
NYC101-112015-
/O.NEW.KBGM.SV.W.0249.110911T1932Z-110911T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
332 PM EDT SUN SEP 11 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN STEUBEN COUNTY IN CENTRAL NEW YORK...
* UNTIL 415 PM EDT.
* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR ADDISON...AND MOVING EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ADDISON BY 338 PM EDT...
ERWINS BY 358 PM EDT...
LINDLEY AND 6 MILES SOUTH OF COOPERS PLAINS BY 400 PM EDT...
GANG MILLS BY 402 PM EDT...
PAINTED POST BY 414 PM EDT...
CORNING AND CATON BY 416 PM EDT...
THIS STORM WILL ALSO PRODUCE VERY HEAVY RAIN.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4217 7738 4222 7696 4200 7697 4199 7733
4200 7736
TIME...MOT...LOC 1932Z 265DEG 11KT 4208 7725
$$
RHB1 follow-up statement
390
WWUS51 KBGM 111958
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
358 PM EDT SUN SEP 11 2011
NYC101-112008-
/O.CAN.KBGM.SV.W.0249.000000T0000Z-110911T2015Z/
STEUBEN NY-
358 PM EDT SUN SEP 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEUBEN COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND THE WARNING HAS BEEN CANCELLED.
HOWEVER...SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EARLY
EVENING HOURS.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4217 7738 4222 7696 4200 7697 4199 7733
4200 7736
TIME...MOT...LOC 1958Z 265DEG 11KT 4209 7714
$$
RHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 3:02 PM EDT, 30 minutes earlier.
Area forecast discussion, Sep 11, 3:02 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 302 PM EDT SUN SEP 11 2011 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA TODAY. MAINLY DRY... MILD WEATHER IS EXPECTED TONIGHT AND MONDAY... THEN WARMER WEATHER WILL FOLLOW ON TUESDAY. A COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY NIGHT OR WEDNESDAY... BRINGING A CHANCE OF SHOWERS AND FOLLOWED BY COOLER WEATHER FOR THE SECOND HALF OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... UPDATED AT 645 AM... SMALL CLUSTER OF SHOWERS WITH A FEW EMBEDDED LIGHTNING STRIKES HAS MOVED NORTH FROM FROM LACKAWANNA COUNTY TO EASTERN SUSQUEHANNA AND NORTHERN WAYNE COUNTY EARLY THIS MORNING. EARLIER RUNS OF THE HRRR MODEL HAD THIS SCENARIO DEPICTED VERY WELL. LATEST RUN OF THE HRRR MODEL SHOWS THIS SMALL CLUSTER TRACKING NORTHEAST TO DELAWARE COUNTY THROUGH 13Z... WITH NUMEROUS OTHER SMALL SHOWERS DEVELOPING REGION-WIDE BY EARLY AFTERNOON. CURRENT FORECAST COVERS THIS SCENARIO PRETTY WELL. WILL HAVE TO WATCH FOR ANY SLOW-MOVERS TODAY... AS CURRENT STORMS ARE PRODUCING UP TO HALF AN INCH OF RAIN IN AN HOUR DESPITE MOVING STEADILY NORTHEAST. RAINFALL TOTALS APPROACHING AN INCH WILL BE ENOUGH TO CAUSE PROBLEMS WITH WET ANTECEDENT CONDITIONS. PREVIOUS DISCUSSION IS BELOW. SIMILAR TO YESTERDAY AT THIS TIME... A FEW SMALL CLUSTERS OF SHOWERS ARE MOVING NORTH ACROSS NORTHEAST PA AND SOUTH CENTRAL NY NORTH OF A WEAK SURFACE BOUNDARY. THE SURFACE BOUNDARY IS A LITTLE FARTHER SOUTH THIS MORNING AS 50S DEW POINTS HAVE WORKED THEIR WAY SOUTH TO THE I-80 CORRIDOR. MEANWHILE WATER VAPOR LOOPS SHOW THE UPPER LOW THAT HAS BEEN OVER THE WESTERN OHIO VALLEY FOR QUITE SOME TIME NOW OPENING UP AND MOVING EAST. THIS UPPER WAVE WILL TRACK EAST ACROSS THE EASTERN U.S. TODAY WITH THE BEST FORCING FOR UPWARD MOTION OVER THE CENTRAL MID-ATLANTIC STATES. THE MODELS ARE NOT INDICATING MUCH OF A SURFACE REFLECTION WITH THIS FEATURE... ALTHOUGH THE DEW POINT BOUNDARY CURRENTLY NEAR THE MASON DIXON LINE WILL STILL BE HANGING AROUND. EXPECT SHOWERS TO BECOME MORE WIDESPREAD LATER THIS MORNING AND THIS AFTERNOON AS THE UPPER FORCING APPROACHES. WITH LITTLE SURFACE FORCING KEPT POPS IN THE CHC CATEGORY... BUT INCREASING FROM AROUND 20 PERCENT THIS MORNING TO 30 TO 45 PERCENT THIS AFTERNOON... WITH HIGHEST POPS OVER NORTHERN PA CLOSEST TO THE BEST UPPER LEVEL FORCING. EXPECT CAPES TO INCREASE TO 3OO TO 600 J/KG THIS AFTERNOON. WITH WEAK SHEAR EXPECT ANY THUNDERSTORMS THAT DEVELOP TO BE PULSE STORMS. SLOW MOVERS WILL HAVE TO BE WATCHED AS IT WON'T TAKE MUCH RAIN TO CAUSE PROBLEMS WITH WET ANTICEDENT CONDITIONS... BUT ANY STRONGER STORMS THAT DO DEVELOP SHOULD WEAKEN QUICKLY AS THE SHEAR WILL BE TOO WEAK TO ALLOW FOR STORM ORGANIZATION. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... POPS WILL DECREASE THIS EVENING AS BEST UPPER FORCING SLIDES EAST OFF THE MID-ATLANTIC COAST. EXPECT ANOTHER MAINLY QUIET... DRY NIGHT TONIGHT WITH LOWS GENERALLY IN THE 50S TO LOWER 60S. MODELS ALL GENERATE A LITTLE QPF AGAIN ON MONDAY IN ASSOCIATION WITH A WEAKENING UPPER TROUGH STILL HANGING OVER THE EASTERN U.S.. OVERALL FORCING FOR UPWARD MOTION LOOKS VERY UNIMPRESSIVE ON MONDAY AND HAVE KEPT THE PREVIOUS FORECAST POPS BETWEEN 20 AND 25 PERCENT. RIDGING AT THE SURFACE AND ALOFT WILL BRING DRY... MILD WEATHER MONDAY NIGHT. THE NEXT COLD FRONT APPROACHES FROM THE NORTHWEST ON TUESDAY. SOUTHWEST FLOW AHEAD OF THE FRONT WILL BRING WARM AIR TO THE AREA WITH 850 MB TEMPERATURES APPROACHING 15 DEGREES C. THIS SHOULD ALLOW TEMPERATURES TO RISE INTO THE 80S IN MOST PLACES. MODEL CONSENSUS INDICATES THAT ANY SHOWERS OR THUNDERSTORMS SHOULD HOLD OFF UNTIL LATE IN THE DAY OR AT NIGHT. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... SCNDRY COLD FNT PASSES WED NGT AND BRINGS A CHANCE OF SHWRS. VERY CHILLY AIR BHD THE FNT WITH A LRG HIPRES AREA OVER THE LAKES. H8 0C LINE DROPS INTO THE FCST AREA BY 00Z FRI WITH A NE SFC FLOW. VERY CHILLY AIR IS LIKELY TO TRIGGER A RESPONSE FROM THE WRM LAKES DESPITE THE SHEAR AND DRY AIR...SO SOME SHWRS SEEM PSBL ON THU. LTR FRI AND SAT...SFC HIPRES BLDS IN AND RDGG BEGINS ALOFT SO SHWRS SHD BE LIMITED. LRG DFRNCS BETWEEN AVBL GUID FOR TEMPS FOR THE PD WITH THE GFS MOS BEING COLDER. IN ANY EVENT...SCT EARLY SEASON FROST PSBL FRI AND SAT MRNG...IN THE NRMLY COLDER SPOTS. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... HIGHLY VARIABLE FOG CONDITIONS FROM MVFR TO VLIFR WILL CONTINUE AT KELM/KBGM UNTIL 14Z. BY MID MORNING, SCATTERED CU IS EXPECTED ALONG WITH A MID DECK AND DUE TO AN UPPER LEVEL DISTURBANCE SCATTERED CONVECTION WILL DEVELOP DURING THE AFTERNOON. FOR NOW INCLUDED FOUR HOUR TEMPO GROUP AT KITH/KELM/KBGM/KAVP, WITH CB IN CLOUD GROUP TO IMPLY POTENTIAL FOR THUNDERSTORMS. AT KRME/KSYR, DRIER AIR WILL MAKE ACTIVITY ISOLATED THEREFORE NOT MENTIONED IN TAFS. OVERNIGHT, SKIES WILL REMAIN BKN WITH CIGS AROUND 6-8K FT, MVFR/IFR VSBYS ARE POSSIBLE ACROSS THE TWIN TIERS. LIGHT AND VARIABLE WINDS BECOMING S/SW AT 5-8 KNOTS THEN LIGHT AGAIN SUNDAY NIGHT. OUTLOOK... MON AND TUE...MAINLY VFR EXCEPT FOR TYPICAL NIGHT/EARLY MORNING VALLEY FOG. TUE NIGHT...MVFR/VFR WITH SCATTERED SHOWERS AND THUNDERSTORMS. WED AND THU...MAINLY VFR. && .HYDROLOGY... RIVER FLOOD WARNINGS CONTINUE FOR MANY AREAS. REFER TO THE LATEST FLOOD WARNINGS FOR SPECIFIC RIVER POINTS UNDER ALBFLWBGM AND ALBFLSBGM. GRAPHICAL FORECASTS AND CURRENT LEVELS ARE ALSO AVAILABLE ON THE WEB AT WEATHER.GOV/BGM && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MSE NEAR TERM...MSE SHORT TERM...MSE LONG TERM...DGM AVIATION...RRM HYDROLOGY...
Hazardous weather outlook, Sep 11, 3:19 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 319 PM EDT SUN SEP 11 2011 NYZ009-015>018-022>025-036-037-044>046-057-062-PAZ040-043-044-047- 048-072-121930- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-DELAWARE-SULLIVAN-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE- PIKE-SOUTHERN WAYNE- 319 PM EDT SUN SEP 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. SOME OF THE RAINFALL MAY BE HEAVY AT TIMES. WITH ALREADY SATURATED CONDITIONS, THE RAIN WILL QUICKLY RUNOFF AND CAUSE A RISE IN CREEKS AND LOW LYING URBAN AREAS. THERE IS A LOW POTENTIAL FOR LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ055-056-PAZ038-039-121930- TIOGA-BROOME-BRADFORD-SUSQUEHANNA- 319 PM EDT SUN SEP 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. SOME OF THE RAINFALL MAY BE HEAVY AT TIMES. WITH ALREADY SATURATED CONDITIONS, THE RAIN WILL QUICKLY RUNOFF AND CAUSE A RISE IN CREEKS AND LOW LYING URBAN AREAS. THERE IS A LOW POTENTIAL FOR LOCALIZED FLOODING. MINOR TO MODERATE RIVER FLOODING IS OCCURRING AT THIS TIME. SEE ALBFLSBGM PRODUCT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RIVER FLOODING IS EXPECTED TO END IN ALL AREAS BY LATE MONDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 11, 1:56 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
156 PM EDT SUN SEP 11 2011
NYZ045-111900-
CHENANGO NY-
156 PM EDT SUN SEP 11 2011
...STRONG THUNDERSTORM WILL AFFECT CENTRAL CHENANGO COUNTY...
* AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN. THIS
STORM WAS LOCATED NEAR GREENE...AND MOVING NORTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MC DONOUGH AT 205 PM EDT...
TYNER AND SOUTH OXFORD AT 210 PM EDT...
OXFORD AT 220 PM EDT...
PRESTON AND GUILFORD AT 230 PM EDT...
POLKVILLE AND NORWICH AT 240 PM EDT...
NORTH NORWICH AT 245 PM EDT...
HOLMESVILLE AND NORTH NORWICH AT 250 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4248 7540 4241 7538 4230 7557 4225 7584
4234 7585 4235 7586 4245 7586 4255 7574
4268 7545 4255 7536
SLISpecial weather statement, Sep 11, 2:04 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
204 PM EDT SUN SEP 11 2011
NYZ024-044>046-055>057-PAZ038-039-043-111930-
BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE
NY-OTSEGO NY-SUSQUEHANNA PA-TIOGA NY-WYOMING PA-
204 PM EDT SUN SEP 11 2011
...ISOLATED SHOWERS AND THUNDERSTORMS WITH BREIF HEAVY DOWNPOURS
WILL AFFECT
BRADFORD...BROOME...CHEMUNG...CHENANGO...DELAWARE...NORTHWESTERN
WYOMING...OTSEGO...SOUTHWESTERN CORTLAND...SUSQUEHANNA AND TIOGA
COUNTIES...
* AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN.
THESE STORMS MAY SUDDENLY DEVELOP AND WILL MOVE NORTHEAST AROUND 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4221 7453 4217 7445 4185 7515 4200 7548
4164 7547 4164 7607 4154 7622 4160 7688
4229 7696 4230 7625 4248 7625 4239 7613
4240 7613 4241 7587 4272 7589 4275 7530
4288 7524 4283 7465 4252 7471 4235 7443
SLISpecial weather statement, Sep 11, 3:07 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 307 PM EDT SUN SEP 11 2011 NYZ022>025-044>046-055>057-PAZ038-039-112215- BRADFORD-BROOME-CHEMUNG-CHENANGO-CORTLAND-DELAWARE-OTSEGO-SCHUYLER- STEUBEN-SUSQUEHANNA-TIOGA-TOMPKINS- 307 PM EDT SUN SEP 11 2011 ...LOCALIZED HEAVY DOWNPOURS LATE THIS AFTERNOON ACROSS THE TWIN TIERS... SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH 6 PM. BRIEF DOWNPOURS CAN BE EXPECTED...AND THIS MAY CAUSE SOME PONDING OF WATER ON ROADWAYS AND IN AREAS OF POOR DRAINAGE... ESPECIALLY CONSIDERING RECENT HEAVY RAINFALL. SHOWERS AND STORMS SHOULD GRADUALLY DIMINISH EARLY THIS EVENING. MJ
Special weather statement, Sep 11, 3:22 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
322 PM EDT SUN SEP 11 2011
NYZ022-112000-
STEUBEN NY-
322 PM EDT SUN SEP 11 2011
...STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN STEUBEN COUNTY...
* AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED NEAR ADDISON...AND MOVING EAST
AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ADDISON AT 340 PM EDT...
ERWINS AND GANG MILLS AT 400 PM EDT...
THIS STORM WILL PRODUCE TORRENTIAL DOWNPOURS WHICH MAY CAUSE PONDING
OF WATER ON ROADWAYS AND LOW LYING AREAS. FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LAT...LON 4228 7705 4227 7696 4208 7696 4203 7697
4199 7730 4200 7740 4215 7746The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 1:56 PM EDT | Special Weather Statement | BGM | Chenango | 64 min |
| Sep 11, 2:04 PM EDT | Special Weather Statement | BGM | Broome, Chemung, Chenango, Delaware, Otsego, Tioga | 86 min |
| Sep 11, 3:22 PM EDT | Special Weather Statement | BGM | Steuben | 38 min |
| Sep 11, 3:52 PM EDT | Special Weather Statement | BGM | Seneca | 38 min |
| Sep 11, 4:24 PM EDT | Special Weather Statement | BGM | Seneca | 36 min |
| Sep 11, 4:30 PM EDT | Areal Flood Advisory | BGM | Steuben | 105 min |
| Sep 11, 4:42 PM EDT | Special Weather Statement | BGM | Delaware | 63 min |
| Sep 11, 4:52 PM EDT | Areal Flood Advisory | BGM | Seneca, Yates | 99 min |
| Sep 11, 4:58 PM EDT | Special Weather Statement | BGM | Delaware | 62 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.